# SDR RRXA003173

- Difficulty date: October 5, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND POPPED RIVETS AT BEAM LOWER CHORD/WEB AT STA 702 LBL 45 TO 52.5 & LBL 55.5 TO 61 Z AXIS -7 FWD AND AFT SIDE OF BEAM, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
